# SDR UPS97825248

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND CORROSION ON FUSE INTERIOR SKIN F/S 1240 UNDER LONGERON 36.  REMOVED CORRODED AREA OF SKIN, FABRICATED REPAIR FILLER AND DOUBLERS, DRILLED, TREATED, PRIMED AND INSTALLED IAW DACO ROD SKETCH 97-10-23-009 AND DC8 SRM 51-1-8, 51-1-20D, 51-1-21 DC8-53-2073A.
